Alert archive / Maryland / Coastal Flood Advisories in 2008
Coastal Flood Advisory 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at May 11, 2008, 3:34 PM EDT for 5 counties in Maryland. It took effect at May 12, 2008, 12:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 3:34 PM EDT (19:34 UTC)
- In effect from
- May 12, 2008, 12:00 AM EDT
- Expired
- May 12, 2008, 4:15 PM EDT
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at May 11, 3:00 PM EDT, 34 minutes earlier.
Area forecast discussion, May 11, 3:00 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT SUN MAY 11 2008
.SYNOPSIS...
LOW PRESSURE WAS CENTERED OVER INDIANA THIS AFTERNOON AND A
SECONDARY AREA OF LOW PRESSURE WAS DEVELOPING OVER NORTH CAROLINA.
THE SECONDARY LOW WILL STRENGTHEN TONIGHT AND IT SHOULD ABSORB THE
WEAKENING PRIMARY LOW. THE SYSTEM IS THEN FORECAST TO MOVE TO THE
NORTHEAST, PASSING OFF THE DELMARVA COAST LATE TONIGHT. THE LOW
SHOULD MOVE SLOWLY OUT TO SEA ON MONDAY AND TUESDAY. HIGH PRESSURE
IS THEN EXPECTED TO BUILD IN FROM THE WEST FOR TUESDAY INTO EARLY
THURSDAY. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS
THROUGH OUR REGION ON THURSDAY NIGHT. WEAK HIGH PRESSURE SHOULD
FOLLOW FOR PART OF FRIDAY AND SATURDAY. A COLD FRONT FROM THE WEST
IS SLATED TO ARRIVE ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AN UPPER LEVEL LOW WAS SPINNING ACROSS THE OHIO RIVER VALLEY THIS
AFTERNOON. THE FEATURE WILL CONTINUE TO MOVE TO THE EAST, REACHING
THE CHESAPEAKE BAY REGION BY MORNING.
CLOUDS OVERSPREAD OUR REGION THIS AFTERNOON AND THE LEADING EDGE OF
THE RAIN THAT WAS APPROACHING FROM THE SOUTHWEST WAS AS CLOSE AT THE
WASHINGTON AND BALTIMORE AREA AT 300 PM.
THE RAIN WILL OVERSPREAD OUR REGION THIS EVENING, AND IT WILL BECOME
HEAVY AT TIMES, ESPECIALLY FROM THE PHILADELPHIA METROPOLITAN AREA
SOUTHWARD, WHERE ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. A FAIRLY
GOOD PLUME OF MOISTURE OFF THE ATLANTIC WILL CONTINUE TO DEVELOP OUT
AHEAD OF THE UPPER LOW.
WE CONTINUE TO EXPECT RAINFALL AMOUNTS OF 1.5 TO 2.0 INCHES IN
SOUTHEASTERN PENNSYLVANIA, SOUTHERN NEW JERSEY, DELAWARE AND
NORTHEASTERN MARYLAND THROUGH MONDAY MORNING. LOCALLY HIGHER
AMOUNTS, UP TO 3.0 INCHES, ARE POSSIBLE. LESSER AMOUNTS OF RAIN ARE
EXPECTED FOR CENTRAL AND NORTHERN NEW JERSEY, THE LEHIGH VALLEY AND
THE POCONOS, PERHAPS IN THE 0.75 TO 1.5 INCH RANGE.
BASED ON THE FLASH FLOOD AND HEADWATER GUIDANCE, WE WILL CONTINUE
THE FLOOD WATCH. ADDITIONAL DETAILS ARE DISCUSSED IN THE HYDROLOGY
SECTION BELOW.
A FAIRLY BRISK LOW LEVEL JET, AROUND 60 KNOTS OR SO, IS FORECAST TO
DEVELOP ON THE NORTH SIDE OF THE LOW. WHILE THE STRONGEST WINDS ARE
NOT EXPECTED TO MIX DOWN TO THE SURFACE, IT WILL BE BREEZY THROUGH
MONDAY MORNING.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THE UPPER LOW IS FORECAST TO PASS OFF THE DELMARVA COAST ON MONDAY
MORNING. HOWEVER, ENOUGH MOISTURE SHOULD WRAP AROUND THE SYSTEM TO
KEEP OUR REGION UNDER RAINY COOL CONDITIONS FOR MONDAY. SOME HEAVY
RAIN CONTINUES TO BE EXPECTED IN THE SOUTHERN TWO THIRDS OF OUR
FORECAST AREA, MAINLY DURING THE MORNING HOURS.
THE UPPER LOW IS FORECAST TO CONTINUE MOVING OUT TO SEA ON TUESDAY
AND WEDNESDAY. A GRADUAL DRYING TREND IN ANTICIPATED FOR MONDAY
NIGHT INTO TUESDAY. HIGH PRESSURE SHOULD BEGIN TO TAKE HOLD FROM
TUESDAY NIGHT INTO WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AN UPPER LEVEL RIDGE IS EXPECTED TO EXTEND UP THE EAST COAST ON
WEDNESDAY NIGHT. THE RIDGE SHOULD DRIFT TO THE EAST AND FARTHER OFF
THE COAST ON THURSDAY.
AN UPPER LEVEL TROUGH IS FORECAST TO DIG DOWN OVER THE EASTERN
STATES FOR FRIDAY AND FOR THE COMING WEEKEND. AS A RESULT, WE ARE
EXPECTING AN UNSETTLED PERIOD, WITH A CHANCE OF SHOWERS EACH DAY.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL PREVAIL EARLY IN THE PERIOD, AS WEAK HIGH
PRESSURE MOVES TO THE EAST. HOWEVER, THINGS DETERIORATE THIS
EVENING AS A STRONG AREA OF LOW PRESSURE OVER THE OHIO VALLEY MOVES
TO THE EAST. THIS LOW WILL WEAKEN AND A SECOND LOW WILL FORM OVER
NORTH CAROLINA AND VIRGINIA. THIS LOW WILL THEN MOVE TO THE
NORTHEAST THROUGH MONDAY NIGHT. WITH DEVELOPING ONSHORE FLOW AND AN
INCREASE IN MOISTURE, CLOUDS WILL INCREASE, CEILING WILL LOWER AND
RAIN SHOULD DEVELOP BY EARLY EVENING.
ONCE THE RAIN STARTS IT WILL BE WITH US THROUGH MONDAY NIGHT, WITH
THE BULK OF THE PRECIP BETWEEN 12Z MONDAY AND 00Z TUESDAY. VSBYS
AND ESPECIALLY CIGS WILL DROP TO IFR AND EVEN POSSIBLY LIFR DURING
THE TIMES OF THE HEAVIEST RAIN. WINDS HAVE ALREADY BEEN GUSTING TO
AROUND 20 KTS IN SOME AREAS AND WINDS ARE EXPECTED TO INCREASE
TONIGHT AND INTO MONDAY WITH GUSTS AS HIGH AS 30 KTS, AND POSSIBLY
HIGHER EXPECTED.
OVERALL, NOT A PARTICULARLY NICE TIME FRAME TO BE FLYING.
OUTLOOK...
CONDITIONS WILL REMAIN QUITE POOR THROUGH MONDAY NIGHT, WITH GRADUAL
IMPROVEMENT ON TUESDAY. HIGH PRESSURE WILL BUILD IN FOR WEDNESDAY
WITH VFR CONDITIONS. THEN ANOTHER COLD FRONT MAY APPROACH BY
THURSDAY.
&&
.MARINE...
RATHER TRANQUIL WINDS AND SEAS WILL BE COMING TO AN ABRUPT END. LOW
PRESSURE OVER THE OHIO VALLEY WILL MOVE EASTWARD AND WEAKEN AND A
SECOND LOW WILL FORM OVER NORTH CAROLINA AND VIRGINIA AND MOVE TO
THE NORTHEAST THRU MONDAY. STRENGTHENING EASTERLY FLOW WILL BRING
AN INCREASE IN SEAS. GALE WARNINGS HAVE ALREADY BEEN POSTED FOR ALL
THE COASTAL ZONES AND LWR DEL BAY. WIND GUSTS TO 40 KTS ARE
POSSIBLE. SCA FLAGS ARE UP FOR UPR DEL BAY. SEAS ARE EXPECTED TO
RAPIDLY INCREASE WITH THE STRONG ONSHORE FLOW, AND THE LATEST
WAVEWATCH INDICATES SEAS WILL MAKE IT AS HIGH AS 12 FT. ONCE THE
SEAS BUILD, THEY WILL REMAIN HIGH THROUGH AT LEAST THURSDAY, AND
POSSIBLY LATER.
FOR THE OUTLOOK, HIGH PRESSURE SHOULD FOLLOW FOR THE MIDDLE OF THE
COMING WEEK, HOWEVER A COLD FRONT IS LIKELY TO APPROACH THURSDAY.
&&
.HYDROLOGY...
EVENT RAINFALL TOTALS OF 1.5 TO 2.0 INCHES SHOULD BE COMMON FROM THE
PHILADELPHIA METROPOLITAN AREA SOUTHWARD FROM TONIGHT INTO MONDAY
MORNING. SOME SPOTS COULD PICK UP NEAR 3.0 INCHES.
BASED ON THE LATEST FLASH FLOOD AND HEADWATER GUIDANCE, OUR MAIN
CONCERN IS FOR ANY LOCATION THAT IS EXPECTED TO RECEIVE 2 INCHES OR
MORE OF RAIN IN THE TRENTON-PHILADELPHIA-WILMINGTON CORRIDOR.
NORTHERN NEW CASTLE COUNTY REMAINS THE MOST SUSCEPTIBLE, AND FOR
THAT AREA WE WILL FOCUS MORE ON THE 1.0 TO 1.5 INCH RANGE.
WITH THE ABOVE CONSIDERATIONS IN MIND, ALONG WITH THE LATEST
FORECAST GUIDANCE, WE WILL KEEP THE FLOOD WATCH FOR THE SAME FIVE
COUNTIES AS BEFORE, CECIL, NEW CASTLE, CHESTER, DELAWARE AND
PHILADELPHIA. WE HAVE DECIDED TO START THE WATCH TWO HOURS EARLIER,
AT MIDNIGHT INSTEAD OF 200 AM.
&&
.TIDES/COASTAL FLOODING...
BASED ON THE LATEST AVAILABLE GUIDANCE, A COASTAL FLOOD WARNING WILL
BE ISSUED FOR ALL OF OUR OCEAN ZONES, DEL BAY ZONES AND THE DEL
RIVER S OF PHL. A COASTAL FLOOD ADVISORY WILL ALSO BE ISSUED FOR
THE CHESAPEAKE BAY ZONES. BOTH THE WARNING AND ADVISORY WILL GO
INTO EFFECT AT MIDNIGHT TONIGHT AND REMAIN THRU 12Z TUESDAY. THE
WARNING/ADVISORY MAY NEED TO BE FURTHER EXTENDED BEYOND 12Z TUESDAY
AT A LATER TIME.
THE LATEST GUIDANCE INDICATES THAT WIDESPREAD MINOR TIDAL FLOODING
IS LIKELY AND MODERATE IS A STRONG POSSIBILITY IN THE WARNING AREA.
FOR THE SAKE OF CLARITY AND DUE TO THE STAGGERED HIGH TIDE TIMES
FROM THE OCEAN TO THE BAY AND DEL RIVER, THE TIMES WERE ADJUSTED SO
THAT BOTH PRODUCTS HAD THE SAME VALID TIMES. THE NGM AND AVIATION
TIDAL GUIDANCE ARE IN DECENT AGREEMENT WITH STRONG POSITIVE
ANOMALIES, SO THERE IS REASONABLE CONFIDENCE IN THIS FCST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT
TUESDAY FOR PAZ070-071.
FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH MONDAY AFTERNOON
FOR PAZ067-070-071.
NJ...COASTAL FLOOD WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT
TUESDAY FOR NJZ012>014-016>027.
DE...COASTAL FLOOD WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT
TUESDAY FOR DEZ001>004.
FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH MONDAY AFTERNOON
FOR DEZ001.
MD...FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH MONDAY AFTERNOON
FOR MDZ008.
COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT
TUESDAY FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY FOR
ANZ431-452>455.
GALE WARNING FROM 11 PM THIS EVENING TO 6 AM EDT TUESDAY FOR
ANZ450-451.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT
TUESDAY FOR ANZ430.
&&
SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE...NIERENBERG
HYDROLOGY...IOVINO
TIDES/COASTAL FLOODING...NIERENBERGHazardous weather outlook, May 11, 3:50 AM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 AM EDT SUN MAY 11 2008 NJZ001-007>010-PAZ054-055-062-121000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-NORTHAMPTON- 350 AM EDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-121000- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 350 AM EDT SUN MAY 11 2008 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ003-004-NJZ020-022>027-121000- INLAND SUSSEX-DELAWARE BEACHES-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 350 AM EDT SUN MAY 11 2008 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO...RAIN MAY BE HEAVY AT TIMES OVER MUCH OF THE AREA TONIGHT. POOR DRAINAGE FLOODING IS POSSIBLE...AND RAINFALL MAY EXACERBATE COASTAL FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. ALSO...RAIN MAY BE HEAVY AT TIMES OVER MUCH OF THE AREA ON MONDAY. POOR DRAINAGE FLOODING IS POSSIBLE...AND RAINFALL MAY EXACERBATE COASTAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-MDZ008-PAZ067-070-071-121000- NEW CASTLE-CECIL-CHESTER-DELAWARE-PHILADELPHIA- 350 AM EDT SUN MAY 11 2008 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002-MDZ012-015-019-020-NJZ015>019-021-PAZ060-061-068-069-121000- KENT DE-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-BERKS-LEHIGH-MONTGOMERY- BUCKS- 350 AM EDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT RAIN MAY BE HEAVY AT TIMES OVER MUCH OF THE AREA TONIGHT. POOR DRAINAGE FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN MAY BE HEAVY AT TIMES OVER MUCH OF THE AREA ON MONDAY. POOR DRAINAGE FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ431-452>455-121000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 AM EDT SUN MAY 11 2008 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-451-121000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 350 AM EDT SUN MAY 11 2008 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-121000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 350 AM EDT SUN MAY 11 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:05 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 6 hr |
| May 11, 5:15 AM EDT | Coastal Flood Watch | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 10 hr |
| May 11, 5:15 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 10 hr |
| May 11, 3:34 PM EDT | Coastal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 40 hr |
| May 11, 3:37 AM EDT | Flood Watch | PHI | Delaware, Philadelphia | 30 hr |
Nearby
Coastal Flood Advisories in Maryland, 2008Every coastal flood advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.